Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peaches

WARNING, treating acne can cause OTHER skin problems UGH!

Can't those who already suffer from one terrible skin problem catch a break?

Okay, so I've been more aggressive with topical acne treatments with salicylic and glycolic acid products. A few weeks into it, my acne has been under control but now I'm noticing little broken blood vessels and tiny red dots on my face. Just researched the net and come to find out that irritants (especially acids) cause these unsightly red lines.

In the process of trying to keep my skin clear, I'm breaking down my skin to the point of breaking capilliaries (if you break enough of them it will become a very noticeable "rosacea" like appearance).

Just warning everyone out there. I'm 30 so I'm sure my age doesn't help so you young ones are probably okay for awhile. Just be warned acne doesn't necessarily go away when you're not a teenager anymore...just turns into "adult" acne.

ANYONE ELSE EXPERIENCE BROKEN CAPILLIARIES ON THE FACE?

Share this post


Link to post
Share on other sites

I am 24 years of age. Though I use salicylic acid but have never come across broken capalaries. But now that you mention it, I will have to take a closer look. What I thought were red marks that typily can take years to fade, could very well be what you mentioned.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×